Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 1681857, 11 pages
https://doi.org/10.1155/2017/1681857
Research Article

On the Convergence of the Uniform Attractor for the 2D Leray-α Model

Department of Mathematics and Computer Science, University of Dschang, P.O. Box 67, Dschang, Cameroon

Correspondence should be addressed to Gabriel Deugoué; rf.oohay@euoguedga

Received 15 January 2017; Revised 30 March 2017; Accepted 16 April 2017; Published 17 May 2017

Academic Editor: Julio D. Rossi

Copyright © 2017 Gabriel Deugoué. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Tachim Medjo, “A non-autonomous two-phase flow model with oscillating external force and its global attractor,” Nonlinear Analysis, vol. 75, no. 1, pp. 226–243, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. V. Chepyzhov, V. Pata, and M. I. Vishik, “Averaging of 2D Navier-Stokes equations with singularly oscillating forces,” Nonlinearity, vol. 22, no. 2, pp. 351–370, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. V. V. Chepyzhov and M. I. Vishik, “Non-autonomous 2D Navier-Stokes system with singularly oscillating external force and its global attractor,” Journal of Dynamics and Differential Equations, vol. 19, no. 3, pp. 655–684, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Lu, “Attractors for nonautonomous 2D Navier-Stokes equations with less regular normal forces,” Journal of Differential Equations, vol. 230, no. 1, pp. 196–212, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Lu, H. Wu, and C. Zhong, “Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces,” Discrete and Continuous Dynamical Systems. Series A, vol. 13, no. 3, pp. 701–719, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Song, S. Ma, and C. Zhong, “Attractors of non-autonomous reaction-diffusion equations,” Nonlinearity, vol. 22, no. 3, pp. 667–681, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. E. Kloeden and B. Schmalfuss, “Non-autonomous systems, cocycle attractors and variable time-step discretization,” Numerical Algorithms, vol. 14, no. 1–3, pp. 141–152, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Yue and C. Zhong, “On the convergence of the uniform attractor of the 2D NS-α model to the uniform attractor of the 2D NS system,” Journal of Computational and Applied Mathematics, vol. 233, no. 8, pp. 1879–1887, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Haraux, “Systémes dynamiques dissipatifs et applications,” in Recherches en Mathématiques Appliqueés, vol. 17, Mason, Paris, 1991. View at Google Scholar · View at MathSciNet
  10. V. V. Chepyzhov and M. I. Vishik, in Attractors for equations of mathematical physics, vol. 49, American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002. View at MathSciNet
  11. R. Temam, Infinite Dynamical Dimensional Dynamical Systems in Mechanics and Physics, vol. 68, Springer-Verlag, New York, NY, USA, 2nd edition, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. V. Babin and M. I. Vishik, “Attractors of evolutions equations,” in Studies in Mathematics and Its Applications, vol. 25, North-Holland, Publishing Co, Amsterdam, The Netherlands, 1992. View at Google Scholar
  13. E. Lunasin, S. Kurien, and E. S. Titi, “Spectral scaling of the Leray-α model for the two-dimensional turbulence,” Journal of Physics. A. Mathematical and Theoretical, vol. 41, Article ID 344014, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Cheskidov, D. D. Holm, E. Olson, and E. S. Titi, “On a Leray-α model of turbulence,” Proceedings of The Royal Society of London. Series A. Mathematical, Physical and Engineering Sciences, vol. 461, pp. 629–649, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  15. V. V. Chepyzhov, E. S. Titi, and M. I. Vishik, “On the convergence of solutions of the Leray-α model to the trajectory attractor of the 3D Navier-stokes system,” Discrete and Continuous Dynamical Systems, vol. 17, no. 3, pp. 481–500, 2007. View at Publisher · View at Google Scholar · View at Scopus
  16. V. V. Chepyzhov, E. S. Titi, and M. I. Vishik, “On convergence of trajectory attractors of the 3D Navier-Stokes-α model as α approaches,” Sb. Math, vol. 198, pp. 1703–1736, 2007. View at Google Scholar
  17. H. Bessaih and P. A. Razafimandimby, “On the rate of convergence of the 2D stochastic Leray-α model to the 2D stochastic Navier-Stokes equations with multiplicative noise,” Applied Mathematics and Optimization, vol. 74, no. 1, pp. 1–25, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Cao and E. S. Titi, “On the rate of convergence of the two-dimensional α-models of turbulence to the Navier-Stokes equations,” Numerical Functional Analysis and Optimization, vol. 30, no. 11-12, pp. 1231–1271, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. A. Ilyin and E. S. Titi, “Attractors for the two-dimensional Navier-Stokes-α model: an α-dependence study,” Journal of Dynamics and Differential Equations, vol. 14, pp. 751–778, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. Zeidler, Nonlinear Functional Analysis and Its applications II/A: Linear Monotone Operators, Springer–Verlag, New York, NY, USA, 1990.
  21. J. L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Paris, Farnce, 1969. View at MathSciNet